and enjoy FREE SHIPPING
Allegra 180 Mg
15% Off Use Code GDRX15 @ Payment page
About Allegra 180 mg
Allegra 180 is an effective anti-allergy medication.
Fexofenadine, the active salt in Allegra, treats allergy symptoms such as runny nose, congestion or stuffiness, sneezing, itching, swelling, and watery eyes.
Sanofi India Ltd. manufactures Allegra tablets with Fexofenadine 180 mg.
Get it delivered to your doorstep. You can order Allegra 180 mg online with GoodRxmedicine, the most trusted online pharmacy.
Allegra 180 mg is used in treating the following conditions:
Hay fever or Allergic Rhinitis is a condition that causes inflammation of the nasal interior. It may cause symptoms such as runny nose, itchy and watery eyes, sneezing, and occasionally eye swelling.
Urticaria, also known as Hives, are itchy rashes formed on the skin. It can occur by an allergic reaction to food, medications (certain Antibiotics, non-steroidal anti-inflammatory drugs, and ACE inhibitors), or environmental irritants.
Typically, these rashes disappear on their own. Allegra 180 mg treats skin allergy symptoms such as red and itchy rashes, raised bumps, etc.
Fexofenadine 180 mg tablet can also be recommended for below mentioned medical issues:
- Insect bites and stings
How does Fexofenadine 180 mg work
Fexofenadine belongs to the group of medications called Antihistamines.
It works by blocking the effects of Histamine, a substance in the body that causes allergy symptoms.
Histamine is typically produced when the body detects a threat, such as an infection. It causes blood vessels to dilate and skin to swell, thereby defending the body.
In people with allergies, however, the body mistakes harmless substances, such as pollen, house dust, and animal hair, for a threat and produces Histamine.
The Histamine causes an allergy with symptoms including itchy, watery eyes, a runny or blocked nose, sneezing, and rashes on the skin.
You can prevent this reaction if you take Antihistamines like Fexofenadine 180 mg before coming into contact with the allergen.
Keep the following points in mind when taking Allegra 180:
Take these tablets in the dose and duration as advised by your physician
Swallow it as a whole. Do not chew, crush or break Fexofenadine 180 mg tablet
Allegra 180 mg can be taken with or without food but should be taken at a fixed time
Take your Allegra 180 mg tablet dose. If you forget to take a medication dose, take it as soon as you remember.
However, if it is time for your next dose, you should not double the dose to compensate for the missed one.
Never exceed the recommended dosage.
If you suspect you've taken an Allegra 180 mg overdose, seek immediate medical attention or contact your doctor immediately.
Overdose symptoms may include vertigo, restlessness, and confusion.
180 mg tablets of Allegra may cause side effects in some people. Some of the side effects are
- Swelling of the face, lips, eyelids, tongue, hands and feet
- Pain in the arms and legs
- Painful menstruation,
- Difficulty in breathing
It will help if you inform your doctor of any medications, herbal supplements, or vitamin supplements you take.
Here are a few Allegra 180 interactions:
Fexofenadine 180 mg may cause interactions when taken with the following medicines:
Avoid taking Allegra 180 mg tablets if you have the following health conditions:
- Kidney diseases
- Liver diseases
Keep in mind the following while undergoing treatment:
Fruit juices should not be consumed while taking this medication, as they may reduce the effectiveness of Fexofenadine
Keep a check on your liver and kidney functions while taking Allegra 180
Store it below 30° C, away from children and pets
Allegra 180 mg is not recommended for children under 12
Do not use past the expiration date. Ensure that the unused medication is properly discarded
Frequently Asked Questions
What is Allegra 180mg used for?
Allegra 180mg treats Hay Fever and other seasonal allergic conditions. It helps alleviate nasal allergies (allergic rhinitis), sneezing, runny nose, eye itching, excessively watery eyes, etc.
How many Allegra 180mg can I take?
The recommended dose of Allegra is one tablet per day. However, it should be taken as per your doctor's recommendations. Do not self-medicate.
Is Allegra 180 mg strong?
Allegra 180 mg tablets contain Fexofenadine as the active ingredient. It is an effective and potent anti-allergy medication used to treat Rhinitis (Hay Fever) and Urticaria symptoms, including runny nose, watery eyes, sneezing, itching, hives, etc.
Is Allegra 180 a steroid?
No, Allegra is not a steroid. Allegra with Fexofenadine 180 mg is an Antihistamine medication used to relieve allergy symptoms.
GoodRxmedicine is entirely unrelated to GoodRx in any way or form. We hereby deny any sponsorship, endorsement, or affiliation between GoodRx.com USA and Goodrxmedicine.com India. GoodRxmedicine is an Indian online Pharmacy only dealing in selling generic medicines in compliance with the law to its full extent of the Republic of India.The content on this page is intended for informational purposes only and should not be construed as medical advice, treatment, or diagnoses under any circumstances. Goodrxmedicine.com - India is an online Indian pharmacy dealing in Generic pharmaceutical products within the permissible extent of the law. Before self-medicating, consult a doctor if you have any doubts or questions related to your health. For any queries or concerns, write to us at [email protected]